first of all, thanks a lot for reading and please bare with my poor English.
My 4 yrs old daughter stares with both eyes to the left corner when she watches TV, computer screen and movies.
I noticed it when she was 3 and have tried to stop her from watching TV at all but it's difficult sometimes...
I even have a baby ID photo of her "staring".
it's getting worse that she is even turning her head to the left to compromise.
She is highly aware of it as she gets told off by the grown-ups around her. but of course, she had no control and she would ask me if she is facing straight forward and sometimes ask me to correct her by holding or turning her head for her.
She had her eye-sights and eye-movements, eye-balls (sorry for lack of medi terms) checked at 2 eye-specialists here in Malaysia and Japan.
Results were her eye-sight is normal and eyes are normal. I have also consulted varies doctors and pediatricians here but they think she is normal and said it's rare to hear her conditions.
My friend's son who gets very tired easily when reading saw a specialist in singapore. My friend said it could be that her left eye's muscle is much stronger than her right. she suggests that I should cover up her left eye and gets her to use for right eye more.
I am very very worried. She can't read yet but knows all the numbers and most letters so I think I might be able to fly her to singapore to see that doc because he would need to test her by getting her to read out the letters.
She doesn't stare when she reads now (maybe thats because she cant read the print yet), when she flaps over pages to look at pictures and pretend to read, she reads or look at the book normally.
Any advice would be GREATLY APPRECIATED. thanks very much again.
with warm regards
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?